Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/25327

Title: The pursuit–evasion problem in a discrete version of the hamstrung car game
Authors: Ruziboev, Marks B.
Issue Date: 2008
Publisher: © Elsevier
Citation: RUZIBOYEV, M., 2008. The pursuit-evasion problem in a discrete version of the hamstrung car game. Journal of Applied Mathematics and Mechanics, 72 (6), pp.669-672.
Abstract: A discrete version of the ‘hamstrung car’ game is considered. A triangle is taken as the terminal set. By a simple method, not requiring the solution of the quality problem, a sufficient evasion condition is obtained.
Version: Published
DOI: 10.1016/j.jappmathmech.2009.01.002
URI: https://dspace.lboro.ac.uk/2134/25327
Publisher Link: http://dx.doi.org/10.1016/j.jappmathmech.2009.01.002
ISSN: 0021-8928
Appears in Collections:Closed Access (Maths)

Files associated with this item:

File Description SizeFormat
pmm1.pdfPublished version197.77 kBAdobe PDFView/Open

 

SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.